# SDR 98ZZZX2094

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1097J
- Make and model: Hughes 369D
- Aircraft serial: 900801D
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 6890550
- Condition: Seized
- Location: Engine
- Part time: 6,421 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSOR INSTALLED ON AIRCRAFT AT ZERO TSO.  AFTER GROUND RUNS, AIRCRAFT WAS TEST FLOWN.  UPON NEXT START ATTEMPT AFTER APROXIMATELY 10 MINUTES SHUTDOWN TIME, ANOTHER START WAS ATTEMPTED.  COMPRESSOR HAD SEIZED.  UPON REMOVAL AND INSPECTION, IT WAS FOUND TO BE WHEEL RUB ON CASE HALF PLASTIC.
